Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    901. A. Abdollahi,
    Cohomologically trivial modules over finite groups of prime power order,
    J. Algebra 342(2011), 154-160  [abstract]   
     
    902. Behr. Khosravi (Joint with A. Babai),
    Recognition by prime graph of 2D2m+1(3),
    Siberian Math. J. 52(2011), 788-795  [abstract]   
     
    903. Behr. Khosravi (Joint with H. Moradi),
    Quasirecognition by prime graph of finite simple groups Ln(2) and Un(2),
    Acta Math. Hungar. 132(2011), 140-153  [abstract]   
     
    904. Behr. Khosravi (Joint with A. Mahmoudifar),
    A short proof for the characterization by order and degree pattern of PGL(2,q) and L2(q),
    Proc. Roman Acad. - Series A (to appear) [abstract]   
     
    905. Behr. Khosravi (Joint with M. Khatami and Z. Akhlaghi),
    Some new characterizations for PGL(2,q),
    CUBO 13(2011), 151-161  [abstract]   
     
    906. D. Kiani (Joint with M. Haji-Aghaei and Y. Meemark),
    Energy of unitary Cayley graphs and gcd-graphs,
    Linear Algebra Appl. (to appear) [abstract]   
     
    907. D. Kiani (Joint with M. Ramezan-Nassab),
    Nilpotent and locally finite maximal subgroups of skew linear groups,
    J. Algebra Appl. 10(2011), 1-8  [abstract]   
     
    908. D. Kiani (Joint with M. Ramezan-Nassab),
    Maximal subgroups of subnormal subgroups of GLn(D) with finite conjugacy classes,
    Comm. Algebra 39(2011), 169-175  [abstract]   
     
    909. D. Kiani (Joint with L. Asgharsharghi),
    On regular graphs with complete tripartite star complements,
    Ars Combin. (to appear) [abstract]   
     
    910. S. Akbari, G. B. Khosrovshahi and A. Mofidi,
    Zero-sum flows in designs,
    J. Combin. Des. 19(2011), 355-364  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.